# SDR YENA2024071601025

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 01915
- Aircraft time: 80,486 hours, 29,346 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: L/H FWD OVERWING EMERGENCY EXIT DOESNT DISARM WITH LATCH PIN RELEASED; REMOVED AND REPLACED L/H FWD EMERGENCY EXIT PROX SENSOR IAW AMM 52-73-11 OPS CK GOOD.
